Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On blow up of solutions of nonlinear evolution equations

Author: Philip Korman
Journal: Proc. Amer. Math. Soc. 103 (1988), 189-197
MSC: Primary 35L70; Secondary 35B05, 35B40
MathSciNet review: 938667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of domains of blow up for general second order inequalities, which allows us to obtain some new results on nonexistence of global solutions for nonlinear hyperbolic equations, both in $ {R^n}$ and bounded domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L70, 35B05, 35B40

Retrieve articles in all journals with MSC: 35L70, 35B05, 35B40

Additional Information

PII: S 0002-9939(1988)0938667-6
Keywords: Blow up of solutions, nonlinear evolution equations, phase plane analysis
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia